MathSciNet Relay Station
MathSciNet bibliographic data
MR1239454 30F35 (51M10)
Waterman, P. L. Möbius transformations in several dimensions. Adv. Math. 101 (1993), no. 1, 87–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement